# SDR R61A2025112700519

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 46,062 hours, 34,575 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 600 Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT ZERO AFTER TAKEOFF. DECLARED EMERGENCY,  LANDED WITHOUT INCIDENT. CHANGED THE T3 SKEW SENSOR.
